Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 40, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 14, 2024, 6:15 PM CDT for McIntosh County, Pittsburg County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2024, 6:15 PM CDT (23:15 UTC)
- Expired
- Mar 14, 2024, 7:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Pittsburg County, OK
The radar
The Norman radar (KTLX), 119 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 5:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2303 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 11.5
The text
As transmitted.
790
WUUS54 KTSA 142315
SVRTSA
OKC091-121-150000-
/O.NEW.KTSA.SV.W.0040.240314T2315Z-240315T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
615 PM CDT Thu Mar 14 2024
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern McIntosh County in southeastern Oklahoma...
Northwestern Pittsburg County in southeastern Oklahoma...
* Until 700 PM CDT.
* At 615 PM CDT, a severe thunderstorm was located 3 miles southeast
of Horntown, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations in or near the path include...
Indianola... Hanna...
Raiford... Scipio...
Vernon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3506 9607 3509 9606 3512 9603 3512 9601
3515 9601 3515 9598 3527 9598 3533 9579
3500 9576 3499 9609 3505 9609
TIME...MOT...LOC 2315Z 248DEG 28KT 3504 9620
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
710
WWUS54 KTSA 142340
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
640 PM CDT Thu Mar 14 2024
OKC091-121-150000-
/O.CON.KTSA.SV.W.0040.000000T0000Z-240315T0000Z/
McIntosh OK-Pittsburg OK-
640 PM CDT Thu Mar 14 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN MCINTOSH AND NORTHWESTERN PITTSBURG COUNTIES...
At 639 PM CDT, a severe thunderstorm was located over Scipio, moving
east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Indianola... Hanna...
Scipio...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3506 9607 3509 9606 3512 9603 3512 9601
3515 9601 3515 9598 3520 9598 3524 9578
3500 9576 3499 9609 3505 9609
TIME...MOT...LOC 2339Z 256DEG 27KT 3508 9598
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 2:18 PM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Mar 14, 2:18 PM CDT, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 218 PM CDT Thu Mar 14 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Through Tonight) Issued at 218 PM CDT Thu Mar 14 2024 The main concern through the forecast period will continue to be the threat for severe thunderstorms across much of eastern Oklahoma and northwest Arkansas through tonight. Ongoing thunderstorms currently extend along a line from near Holdenville to south Tulsa to near Jay. Storms will be capable of all severe hazards through the afternoon and evening hours, with large to very large hail in excess of 2 inches the main threat. Low level wind fields will gradually become more favorable for tornadoes by late afternoon/early evening across southeast Oklahoma and into western/northwest Arkansas as a low level jet intensifies over the area. If storms remain discrete enough and the environment remains undisturbed in those areas, than tornadoes will become more probable toward sunset, mainly south of I-40 in eastern Oklahoma extending northeastward into west-central/northwest Arkansas. Current storms will progress east southeastward through the afternoon as a cold front works its way through the region. Decreasing instability behind the frontal passage will limit the severe potential as the front passes through, though some lingering elevated storms could linger behind the front this evening and overnight as isentropic ascent increases with the increasing low level jet. Additional thunderstorm development is expected this afternoon across the open warm sector in southeast Oklahoma and western Arkansas. These will be the storms that could pose the greatest tornado risk by late afternoon and into the evening hours before storms begin to grow upscale and advance southeastward through the night, exiting the area after midnight tonight. Cooler air along with breezy northerly winds will be ushered in behind the front tonight with temperature dropping into the 40s behind the front by Friday morning. Bowlan && .LONG TERM... (Friday through Thursday) Issued at 218 PM CDT Thu Mar 14 2024 Relatively quiet conditions are expected through the rest of the forecast period after the stormy day today. Cooler, but still near average temperatures for this time of year are expected for tomorrow behind the frontal passage, with gusty northerly winds throughout the day dying off somewhat by sunset. Cool overnight lows are forecast with some of the normally cooler locations dipping into the mid to upper 30s by Saturday morning. A brief warmup is expected on Saturday as subtle mid level ridging builds into the area and temperatures rise to near 70 across the region. A weak disturbance will move across northern Texas Saturday night and a few showers and thunderstorms will be possible along the Red River Saturday night. Severe weather is not expected with this system. By SUnday, the mid level flow become much more amplified, with northerly flow aloft ushering in another, stronger cold front through the region on Sunday. this frontal passage is expected to be dry as any appreciable moisture remains rather limited, but much cooler temperatures will follow for Sunday night into Monday. Mid level heights slowly rise into the middle part of next week as an upper low meanders around the Desert Southwest and deep mid level troughing settles in over the Southeast CONUS, keeping our weather fairly quiet and mild through the rest of the period. The upper low that will have been parked over the Southwest for the better part of a week may finally get swept up into the primary flow aloft and move out over the Plains by late week, bringing more rain and storm chances to the region. Bowlan && .AVIATION... (18Z TAFS) Issued at 1234 PM CDT Thu Mar 14 2024 Showers and storms currently expanding along the Interstate 44 corridor and will impact the NE OK terminals. Thunderstorm coverage will increase and expand eastward through the afternoon through mid evening w/ corresponding flight impacts. Storms end from northwest to southeast as a cold front passes. MVFR ceilings expected to develop by the cold front late tonight and persist through Friday morning. && .PRELIMINARY POINT TEMPS/POPS... TUL 48 66 41 69 / 20 0 0 0 FSM 57 69 44 71 / 100 0 0 0 MLC 52 67 43 69 / 80 0 0 10 BVO 45 67 37 70 / 10 0 0 0 FYV 47 64 38 70 / 90 0 0 0 BYV 49 61 39 68 / 90 10 0 0 MKO 50 64 41 67 / 90 0 0 0 MIO 47 62 38 66 / 30 0 0 0 F10 49 64 42 67 / 60 0 0 10 HHW 56 67 46 69 / 90 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...04 LONG TERM....04 AVIATION...07
Hazardous weather outlook, Mar 14, 4:47 PM CDT, 1 hour 28 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
447 PM CDT Thu Mar 14 2024
ARZ001-002-010-011-019-020-029-OKZ049-053>076-151030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
447 PM CDT Thu Mar 14 2024
...SEVERE WEATHER CONTINUES THIS EVENING...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Elevated.
AREA...Southeast Oklahoma into west-central Arkansas.
ONSET...Ongoing.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Southeast Oklahoma into western Arkansas.
ONSET...Ongoing.
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and western Arkansas.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Elevated.
AREA...Southeast Oklahoma into western Arkansas.
ONSET...Ongoing.
DISCUSSION...
Severe thunderstorms continue late this afternoon across southeast
Oklahoma into western Arkansas in advance of a cold front that
is currently moving across northeast Oklahoma. Scattered to
numerous thunderstorms are expected to continue across southeast
Oklahoma and western Arkansas into the overnight hours as the
cold front continues to move across the region. These storms will
continue to be capable of producing large hail, damaging winds and
possibly a tornado through the evening hours. These storms will also
continue to produce heavy rains which could lead to flooding of low
lying areas.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY THROUGH WEDNESDAY...No Hazards.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Mar 14, 5:39 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
539 PM CDT Thu Mar 14 2024
ARZ010-011-019-020-142315-
Madison AR-Washington AR-Franklin AR-Crawford AR-
539 PM CDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MADISON...NORTHERN
FRANKLIN...NORTHEASTERN CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES
THROUGH 615 PM CDT...
At 539 PM CDT, Doppler radar indicated a strong thunderstorm over
Lake Fort Smith, moving northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Mountainburg... Winslow...
Chester... St. Paul...
Cass... Saint Paul...
Pettigrew... Japton...
Lake Fort Smith... Fern...
Dutton... Bidville...
Redding... Delaney...
Brashears... Crosses...
Patrick... Combs...
Locke... Turners Bend...
This includes Interstate 49 between mile markers 32 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Arkansas.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern and west central Arkansas.
&&
LAT...LON 3577 9370 3570 9370 3558 9413 3574 9424
3602 9378 3577 9360
TIME...MOT...LOC 2239Z 244DEG 45KT 3569 9413
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MejiaLocal storm report, Mar 14, 5:41 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
541 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Hail Savanna 34.83N 95.84W
03/14/2024 E1.75 inch Pittsburg OK Public
&&
pbsLocal storm report, Mar 14, 5:44 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
544 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM Hail 2 SSE Mc Key 35.45N 94.87W
03/14/2024 E1.00 inch Sequoyah OK Local Official
&&
pbsLocal storm report, Mar 14, 5:57 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
557 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM Hail Spiro 35.25N 94.62W
03/14/2024 M2.50 inch Le Flore OK Public
&&
pbsLocal storm report, Mar 14, 6:03 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
603 PM CDT Thu Mar 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM Hail Krebs 34.93N 95.72W
03/14/2024 E1.75 inch Pittsburg OK Public
&&
pbsSpecial weather statement, Mar 14, 6:12 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
612 PM CDT Thu Mar 14 2024
ARZ011-020-142345-
Madison AR-Franklin AR-
612 PM CDT Thu Mar 14 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MADISON AND
NORTHERN FRANKLIN COUNTIES THROUGH 645 PM CDT...
At 611 PM CDT, Doppler radar indicated a strong thunderstorm near
Ozark, moving northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ozark... Altus...
Denning... Wiederkehr Village...
Cass... Jethro...
Barnes... Red Star...
Redding... Watalula...
Meg... Toney...
Turners Bend... Cecil...
Lonelm... Taft...
Cravens... Paradise...
Alix...
This includes Interstate 40 in Arkansas between mile markers 25 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 900 PM CDT for northwestern
Arkansas.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Arkansas.
&&
LAT...LON 3576 9352 3577 9369 3543 9371 3541 9380
3542 9380 3541 9381 3538 9391 3555 9403
3589 9352
TIME...MOT...LOC 2311Z 245DEG 41KT 3552 9381
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MejiaThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 8:17 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Mar 13, 8:22 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| Mar 13, 8:48 PM CDT | Special Weather Statement | TSA | Washington | 27 min |
| Mar 13, 9:06 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 39 min |
| Mar 13, 9:21 PM CDT | Special Weather Statement | TSA | Rogers | 39 min |
| Mar 13, 9:50 PM CDT | Special Weather Statement | TSA | Nowata | 40 min |
| Mar 14, 11:53 AM CDT | Special Weather Statement | TSA | Okfuskee | 37 min |
| Mar 14, 12:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 24 min |
| Mar 14, 12:16 PM CDT | Special Weather Statement | TSA | Wagoner | 29 min |
| Mar 14, 12:22 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 23 min |
| Mar 14, 12:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 33 min |
| Mar 14, 12:31 PM CDT | Special Weather Statement | TSA | Okfuskee | 29 min |
| Mar 14, 12:33 PM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| Mar 14, 12:44 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okfuskee, Okmulgee, Wagoner | 31 min |
| Mar 14, 12:51 PM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| Mar 14, 12:53 PM CDT | Special Weather Statement | TSA | Mayes | 37 min |
| Mar 14, 12:56 PM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Mar 14, 12:56 PM CDT | Tornado Warning | TSA | Okfuskee | 34 min |
| Mar 14, 12:58 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 47 min |
| Mar 14, 1:06 PM CDT | Special Weather Statement | TSA | Muskogee | 24 min |
| Mar 14, 1:12 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 33 min |
| Mar 14, 1:16 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 44 min |
| Mar 14, 1:19 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 26 min |
| Mar 14, 1:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 29 min |
| Mar 14, 1:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 27 min |
| Mar 14, 1:36 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Mar 14, 1:39 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 3 hr |
| Mar 14, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 49 min |
| Mar 14, 1:42 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 33 min |
| Mar 14, 1:52 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 53 min |
| Mar 14, 2:00 PM CDT | Special Weather Statement | TSA | Adair | 30 min |
| Mar 14, 2:04 PM CDT | Tornado Warning | TSA | Delaware | 26 min |
| Mar 14, 2:09 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, McIntosh, Mayes, Muskogee, Wagoner | 21 min |
| Mar 14, 2:16 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Mar 14, 2:26 PM CDT | Areal Flood Advisory | TSA | Delaware, Mayes | 3 hr |
| Mar 14, 2:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 6 more | 34 min |
| Mar 14, 2:32 PM CDT | Special Weather Statement | TSA | Delaware | 28 min |
| Mar 14, 2:32 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 28 min |
| Mar 14, 2:41 PM CDT | Special Weather Statement | TSA | Craig | 34 min |
| Mar 14, 2:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, McIntosh and 3 more | 50 min |
| Mar 14, 3:18 PM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| Mar 14, 3:29 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 46 min |
| Mar 14, 3:45 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah | 3 hr |
| Mar 14, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 45 min |
| Mar 14, 3:46 PM CDT | Special Weather Statement | TSA | Pushmataha | 29 min |
| Mar 14, 4:10 PM CDT | Special Weather Statement | TSA | LeFlore | 50 min |
| Mar 14, 4:13 PM CDT | Special Weather Statement | TSA | Haskell | 32 min |
| Mar 14, 4:18 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
| Mar 14, 4:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Sequoyah | 49 min |
| Mar 14, 4:34 PM CDT | Special Weather Statement | TSA | LeFlore | 26 min |
| Mar 14, 4:41 PM CDT | Areal Flood Advisory | TSA | Adair, Sequoyah | 5 hr |
| Mar 14, 4:42 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| Mar 14, 4:44 PM CDT | Special Weather Statement | TSA | Okfuskee | 46 min |
| Mar 14, 4:54 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 51 min |
| Mar 14, 4:55 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 50 min |
| Mar 14, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| Mar 14, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 14 min |
| Mar 14, 5:27 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 48 min |
| Mar 14, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 46 min |
| Mar 14, 5:51 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 39 min |
| Mar 14, 6:05 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 40 min |
| Mar 14, 6:24 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 51 min |
| Mar 14, 6:33 PM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, Sequoyah | 5 hr |
| Mar 14, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer | 38 min |
| Mar 14, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 35 min |
| Mar 14, 6:58 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.